# SDR DHL2007806508

- Difficulty date: April 2, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611014503
- Condition: Delaminated
- Location: Lt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING T/E LWR PANEL SKIN DELAMINATED (STA XF 219.000 - 339.000).  REMOVED AND REPLACED LT WING T/E LWR PANEL (STA XF 219.000 - 339.000) IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
